ONLY AT WALMART
Equate

Equate Allergy Diphenhydramine HCl Oral Solution, Cherry, 8 fl oz

Average Rating:out of 5 stars
Write a review
Walmart # 556572946
$5.18$5.18
(64.8 cents/EA)
FSA and HSA eligible
Free pickup today

In stock at San Leandro, 15555 Hesperian Blvd

Delivery not available
Sold & shipped byWalmart
Shop Now
Fast, effective relief of both everyday allergies & hay fever symptoms: sneezing, runny nose, skin itch, hives and itchy, watery eyes

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Fast, effective relief of both everyday allergies & hay fever symptoms: sneezing, runny nose, skin itch, hives and itchy, watery eyes
Equate Children's Allergy Relief Cherry Suspension, 8 oz:

  • This product has a child-resistant cap
  • Artificially Flavoured
  • With dosing cup
  • Fruit Flavoured



Indications:

Stop Use Indications: WarningsMay cause drowsiness or excitability, especially in children. Do not use: with any other product containing diphenhydramine, even one used on skin; if you are allergic to diphenhydramine or any other ingredient in this product; for longer than 7 days unless directed by a physician. Ask a doctor or pharmacist before use if you: are taking other antihistamines or sedating drugs; are pregnant or breastfeeding; have: breathing problems such as emphysema or chronic lung disease; glaucoma; difficulty in urination due to enlargement of the prostate gland. When using this product: do not drive or engage in activities requiring mental alertness; avoid use of alcohol. Keep out of reach of children. In case of overdose, contact a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms.

Health Concern: Allergy

Ingredients:

Inactive Ingredients: anhydrous citric acid, D&C red #33, FD&C red #40, flavor, glycerin, high fructose corn syrup, poloxamer 407, purified water, sodium benzoate, sodium chloride, sodium citrate, sorbitol solution

Ingredients: Active ingredient (in each 5 mL): Diphenhydramine hydrochloride 12.5 mg. Inactive ingredients: citric acid, D&C red No. 33, FD&C red No. 40, flavour, glycerin, high fructose corn syrup, poloxamer 407, purified water, sodium benzoate, sodium chloride, sodium citrate, sorbitol solution

Active Ingredients: Diphenhydramine

Active Ingredient Name: Diphenhydramine

Directions:

Dosage: 12.5 mg

Instructions: Directions Use only the measuring device provided; do not use more than directed; take every 4 to 6 hours; children under 6 years of age: do not use; children 6 to under 12 years: 5 to 10 mL, do not exceed 40 mL in 24 hours; adults and children 12 years and older: 10 to 20 mL, do not exceed 80 mL in 24 hours.

Explore this item

Features
Dosage
New
Age Group
Assembled Product Weight
Units Per Consumer Unit
Form
Health Concern
Brand
You are viewing
Equate Children's Allergy Relief, Cherry, 8 Fl Oz
 
12.5 mg
N
Tween
0.833 lb
Allergy Medicine
United States
1
Health
Allergy
Y
Equate
United States

Customer Reviews

Average Rating:(4.6)out of 5 stars
5 stars
51
4 stars
13
3 stars
1
2 stars
5
1 star
0
Most helpful positive review
2 customers found this helpful
Average Rating:(5.0)out of 5 stars
Effective AND tasty
My entire family uses this "children's" allergy medicine and we have for YEARS. It stops the distracting sniffles prevents the red noses (from frequent wiping) and I don't have to chase them down to get them to take it. Unfortunately....Walmart no longer carries this in their Austin area stores, so we have to order it online and pay shipping charges which of course reduces the affordability factor. Sigh....
Most helpful negative review
Average Rating:(2.0)out of 5 stars
Great except for the high fructose corn syrup
As an antihistamine, I found Equate Allergy Diphenhydramine HCI Oral Solution to be very effective in relieving allergy symptoms. However, since I've learned to take time to read all labels, I was dismayed to see that this product contains one of the worse ingredients in our foods today HIGH FRUCTOSE CORN SYRUP. So a product that should have five or even more stars if possible, only gets 2 stars from me.
Most helpful positive review
2 customers found this helpful
Average Rating:(5.0)out of 5 stars
Effective AND tasty
My entire family uses this "children's" allergy medicine and we have for YEARS. It stops the distracting sniffles prevents the red noses (from frequent wiping) and I don't have to chase them down to get them to take it. Unfortunately....Walmart no longer carries this in their Austin area stores, so we have to order it online and pay shipping charges which of course reduces the affordability factor. Sigh....
Most helpful negative review
Average Rating:(2.0)out of 5 stars
Great except for the high fructose corn syrup
As an antihistamine, I found Equate Allergy Diphenhydramine HCI Oral Solution to be very effective in relieving allergy symptoms. However, since I've learned to take time to read all labels, I was dismayed to see that this product contains one of the worse ingredients in our foods today HIGH FRUCTOSE CORN SYRUP. So a product that should have five or even more stars if possible, only gets 2 stars from me.
My entire family uses this "children's" allergy medicine and we have for YEARS. It stops the distracting sniffles prevents the red noses (from frequent wiping) and I don't have to chase them down to get them to take it. Unfortunately....Walmart no longer carries this in their Austin area stores, so we have to order it online and pay shipping charges which of course reduces the affordability factor. Sigh....
As an antihistamine, I found Equate Allergy Diphenhydramine HCI Oral Solution to be very effective in relieving allergy symptoms. However, since I've learned to take time to read all labels, I was dismayed to see that this product contains one of the worse ingredients in our foods today HIGH FRUCTOSE CORN SYRUP. So a product that should have five or even more stars if possible, only gets 2 stars from me.

Frequent mentions

1-5 of 70 reviews
Average Rating:(5.0)out of 5 stars

Effective AND tasty

My entire family uses this "children's" allergy medicine and we have for YEARS. It stops the distracting sniffles prevents the red noses (from frequent wiping) and I don't have to chase them down to get them to take it. Unfortunately....Walmart no longer carries this in their Austin area stores, so we have to order it online and pay shipping charges which of course reduces the affordability factor. Sigh....

Average Rating:(5.0)out of 5 stars

Allergy Relief

This is cost effective and it WORKS! Weal take this at night and no more harking and clearing sinuses in the morning.

Average Rating:(5.0)out of 5 stars

Works for granddaughter allergies

My granddaughter has seasonal allergies and sneezes all night and head stops up. Doctor recommended this for occasionallyrics needed relief. It works for her.

Average Rating:(5.0)out of 5 stars

I WILL BUY THIS PRODUCT AGAIN

IT'S GREAT TO FIND A LARGE SIZE BOTTLE AT SUCH A GREAT PRICE.

Average Rating:(4.0)out of 5 stars

Equate-Children-s-Allergy-Relief 8oz

I purchase this item at my local Walmart, almost weekly. I love the product itself, but now I am hating the cost as it have more than doubled in the store and now online too over the past few weeks. I guess I'm going to be looking to different stores to get the same quality product at a cheaper price. It would be one thing it the cost went up gradually, then the sticker shock would not have been as great. But for it to more than double over the period of a week s horrible. And now I can honestly say I would not recommend this to a friend, because of the cost!


Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
1-1 of 1 questions
by tigsdobestApril 12, 2011


1. The Children's Allergy Relief Cherry Flavor Antihistamine/Cough Suppressant/Nasal Decongestant, 8ct does not contain Gluten.
by RQuinones
1 Answer
Last answer: April 13, 2011

Policies & Plans

Warranty plan

Walmart Protection Plans
Most items come with a limited manufacturer’s warranty. The addition of a Walmart Protection Plan adds extra protection from the date of purchase. Walmart Protection Plans cover the total cost of repair, or replacement, for products, as well as covering delivery charges for the exchange.
Walmart Protection Plan options and pricing can be found on the product page, as well as in your cart. Go towww.walmart.com/protectionto see all the coverage offered for each product. You can view your Walmart Protection Plan after your purchase in the Walmart Protection Plan Hub.
Product warranty:

Warranty Information:

Already purchased your product? A Walmart Protection Plan can be added within 30 days of purchase.Click here to add a Plan.

webapp branch
Electrode, Comp-7e211dc0-945f-4661-a5a0-373a32527121, DC-scus-prod-a2, ENV-prod-a, PROF-PROD, VER-36.5.0, SHA-1e7e562741c42b3e4340c969ae68540802a9ebd4, CID-4b3c414e-007-173de8cbafb1b9, Generated: Tue, 11 Aug 2020 17:23:51 GMT